# SDR SWAA020955

- Difficulty date: May 5, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 19,562 hours, 16,695 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 654516618
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, ELEVATOR TABS FAILED FREE PLAY INSPECTION.  REMOVED AND REPLACED ROD END ASSY'S ON BOTH TABS.
